# SDR NACA20030125

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 38,858 hours
- Engine: Pwa R2800CB3
- Engine time: 1,066 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Power Loss
- Location: Nr 2 Cylinder
- Part time: 1,066 hours
- Component: Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO LOSS OF BMEP, AND LOW COMPRESSION.  REPLACED NR 3 ENGINE , NR 2 CYLINDER. (STUCK VALVE SEAT).  CHECKED GOOD.
